# SDR DXTA2015100606101

- Difficulty date: October 6, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- Aircraft time: 7,332 hours, 4,827 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

WHEN SELECTING AVIONICS ON, WE HEARD A NOISE LIKE A FAN BLADES HITTING SOMETHING, THEN WE SMELLED THE ODOR OF SOMETHING BURNING.  TURNED AVIONICS BACK OFF AND WHEN TURNING ON AVIONICS BACK ON AGAIN WE RECEIVED "MAU 2 FAIL" CAS MESSAGE.  COULD NOT DUPLICATE FAN NOISE/SMELL OR MAU 2 FAILURE.  CYCLED AVIONICS POWER MULTIPLE TIMES AND FOUND NO DEFECTS.  REMOVED DISPLAYS NR 2 AND NR 3 AND VISUALLY INSPECTED AREAS AROUND GLARE SHIELDS FANS AND EFIS DISPLAY FANS WITH NO INDICATIONS OF WIRING OR OTHER OBJECTS CONTACTING THE FAN BLADES.  VACUUMED DUST OUT OF EFIS/GLARE SHIELD FANS.  REINSTALLED NR 2 AND NR 3 DISPLAYED AND PERFORMED FUNCTIONAL TEST WITH NO DEFECTS NOTED.
